# SDR NSVA20070147

- Difficulty date: June 1, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 30,133 hours, 30,077 cycles
- Engine: Ge CT79B
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 10227N01
- Part serial: B599A
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE ITT RED LINED ON TAKE OFF AND DIGITAL PORTION OF GAUGE WENT BLANK.  REMOVED AND REPLACED LT ENG ITT GAUGE IAW AMM 77-20-05.  OPS GOOD P/N ON/OFF 10227N01 S/N OFF B599A S/N ON 124A, GROUND RUN ENGS AT TAKEOFF PWR ACC IND NORMAL ACC INDICATIONS NORMAL.
